

Wera Tools 2022 British Kart Championship





### Thursday

Action	Class	Time from	Time until	Notes
Parking of working vehicles	Teams	09.00		Please be respectful of Officials instructions
Parking of working vehicles	All	10.00		Please be respectful of Officials instructions
Online Signing on/Documentation	All	Wednesday 1st June	09.00 (Saturday 4th June)	Online Signing on via the link emailed out
				You must be signed on before you go on track
Scrutineering	All	Wednesday 1st June	10.45 (Saturday 4 <sup>th</sup> June)	Online Scrutineering via the link emailed out
Fuel Collection	All	16.00	18.00	From the Vital Equipment Station
Slick & Wet Tyre Collection	All	15.00	18.00	From the Tyre Distribution centre (Race Centre)
				Wet Tyres must be registered when collecting your race slick tyres.

## Friday

Action	Class	Time from	Time until	Notes
Parking of working vehicles	All	07.00		Please be respectful of Officials instructions
Online Signing on/Documentation	All	Wednesday 1st June	09.00 (Saturday 4 <sup>th</sup> June)	Online Signing on via the link emailed out
				You must be signed on before you go on track
Scrutineering	All	Wednesday 1st June	10.45 (Saturday 4 <sup>th</sup> June)	Online Scrutineering via the link emailed out
Drivers Briefing	Senior Rotax	08.30		Held in the Race Centre – attendance is mandatory.
Drivers Briefing	Junior Rotax	08.45		Held in the Race Centre – attendance is mandatory.
Drivers Briefing	Mini Max	09.00		Held in the Race Centre – attendance is mandatory.
Drivers Briefing	Honda Cadet	09.15		Held in the Race Centre – attendance is mandatory.
Fuel Collection	All	08.00	11.00	
		12.00	15.00	From the Vital Equipment Station
		16.00	17.30	
Slick & Wet Tyre Collection	All	08.00	10.00	From the Tyre Distribution centre
				Wet Tyres must be registered when collecting your race
				slick tyres.
Transponder Allocation	All	10.00		From the Race Centre



Wera Tools 2022 British Kart Championship





### Friday Continued

Practice	Class	Group	Start time	Notes					
Practice 1	Senior Rotax	0 - 41 [inc GP]	09.30	Duration 8 minutes					
Practice 1	Senior Rotax	42 - 96	09.40	Duration 8 minutes					
Practice 1	Junior Rotax	5 - 43	09.50	Duration 8 minutes					
Practice 1	Junior Rotax	46 - 96	10.00	Duration 8 minutes					
Practice 1	Mini Max	All	10.10	Duration 8 minutes					
Practice 1	Honda Cadet	All	10.20	Duration 8 minutes					
Practice 2	Senior Rotax	0 – 41 [inc GP]	10.40	Duration 8 minutes					
Practice 2	Senior Rotax	42 - 96	10.50	Duration 8 minutes					
Practice 2	Junior Rotax	5 - 53	11.00	Duration 8 minutes					
Practice 2	Junior Rotax	56 – 96	11.10	Duration 8 minutes					
Practice 2	Mini Max	All	11.20	Duration 8 minutes					
Practice 2	Honda Cadet	All	11.30	Duration 8 minutes					
·	Transponders must be fitted from Practice 3 onwards – If your transponder is not fitted or working correctly, you will be given a technical flag and you may be reported to the Stewards.								
Practice 3	Senior Rotax	0 – 41 [inc GP]	11.50	Duration 8 minutes					
Practice 3	Senior Rotax	42 – 96	12.00	Duration 8 minutes					
Practice 3	Junior Rotax	5 – 43	12.10	Duration 8 minutes					
Practice 3	Junior Rotax	46 - 96	12.20	Duration 8 minutes					
Practice 3	Mini Max	All	12.30	Duration 8 minutes					
Practice 3	Honda Cadet	All	12.40	Duration 8 minutes					

Break 12.50 - 13.30



## Wera Tools 2022 British Kart Championship





## Friday Continued

Practice	Class	Group	Start time	Notes
Practice 4	Senior Rotax	0 - 41 [inc GP]	13.30	Duration 8 minutes
Practice 4	Senior Rotax	42 - 96	13.40	Duration 8 minutes
Practice 4	Junior Rotax	5 – 43	13.50	Duration 8 minutes
Practice 4	Junior Rotax	46 - 96	14.00	Duration 8 minutes
Practice 4	Mini Max	All	14.10	Duration 8 minutes
Practice 4	Honda Cadet	All	14.20	Duration 8 minutes
Practice 5	Senior Rotax	0 – 41 [inc GP]	14.40	Duration 8 minutes
Practice 5	Senior Rotax	42 - 96	14.50	Duration 8 minutes
Practice 5	Junior Rotax	5 – 43	15.00	Duration 8 minutes
Practice 5	Junior Rotax	46 - 96	15.10	Duration 8 minutes
Practice 5	Mini Max	All	15.20	Duration 8 minutes
Practice 5	Honda Cadet	All	15.30	Duration 8 minutes
Practice 6	Senior Rotax	0 - 41 [inc GP]	15.50	Duration 8 minutes
Practice 6	Senior Rotax	42 - 96	16.00	Duration 8 minutes
Practice 6	Junior Rotax	5 – 43	16.10	Duration 8 minutes
Practice 6	Junior Rotax	46 - 96	16.20	Duration 8 minutes
Practice 6	Mini Max	All	16.30	Duration 8 minutes
Practice 6	Honda Cadet	All	16.40	Duration 8 minutes



## Official Timetable for Rotax & Honda

## Larkhall 03-05 June 2022







## Saturday

Action	Class	Time from	Time until	Notes
Fuel Collection	All	08.00	11.00	From the Vital Equipment Station
		12.00	15.00	
Tyre Collection Times	All	08:00	09.00	Only for Drivers not attending Friday Practice.
				Wet Tyres must be registered when collecting your race slick tyres.
Physical Scrutineering & Championship controlled Restrictor	Mini Max	08.00	09.00	In the Scrutineering Bay
collection				
Controlled Exhaust Distribution	Honda Cadet	09.00	09.30	In the Scrutineering Bay
Tyre Sealing & Recycling	Junior & Senior	17.30	18.30	At the Tyre Distribution point
	Rotax			Only for Drivers not Qualified for the Prefinal

Practice	Class	Group	Start Time	Notes
Practice 7	Senior Rotax	0 - 41 [inc GP]	09.00	Duration 8 minutes
Practice 7	Senior Rotax	42 - 96	09.10	Duration 8 minutes
Practice 7	Junior Rotax	5 – 43	09.20	Duration 8 minutes
Practice 7	Junior Rotax	46 - 96	09.30	Duration 8 minutes
Practice 7	Mini Max	All	09.40	Duration 8 minutes
Practice 7	Honda Cadet	All	09.50	Duration 8 minutes
TQ Simulation (Practice 8)	Senior Rotax	TQ Group 1	10.00	Duration 5 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 8)	Senior Rotax	TQ Group 2	10.10	Duration 5 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 8)	Junior Rotax	TQ Group 1	10.20	Duration 5 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 8)	Junior Rotax	TQ Group 2	10.30	Duration 5 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 8)	Mini Max	All	10.40	Duration 5 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 8)	Honda Cadet	All	10.50	Duration 5 minutes – Timed Qualifying Simulation

Practice & Timed Qualifying	Class	Group	Gate Open	Gate Close	Start Time	Notes
Timed Qualifying	Senior Rotax	Group 1	11.00	11.08	11.10	Duration 5 minutes – TQ Format as per Championship Regulation 3.8.8.1
Timed Qualifying	Senior Rotax	Group 2	11.10	11.18	11.20	Duration 5 minutes – TQ Format as per Championship Regulation 3.8.8.1
Timed Qualifying	Junior Rotax	Group 1	11.20	11.28	11.30	Duration 5 minutes – TQ Format as per Championship Regulation 3.8.8.1
Timed Qualifying	Junior Rotax	Group 2	11.30	11.38	11.40	Duration 5 minutes – TQ Format as per Championship Regulation 3.8.8.1
Timed Qualifying	Mini Max	All	11.40	11.48	11.50	Duration 5 minutes – TQ Format as per Championship Regulation 3.8.8.1
Timed Qualifying	Honda Cadet	All	11.50	11.58	12.00	Duration 5 minutes – TQ Format as per Championship Regulation 3.8.8.1



Wera Tools 2022 British Kart Championship





### Break 12.10 - 12.45

Heats	Class	Group	Gate Open	Gate Close	Start	Notes
Race 1 – Heat 1	Senior Rotax	BvC	12.35	12.43	12.45	Duration 10 minutes + 1 lap
Race 2 – Heat 1	Junior Rotax	AvD	12.55	13.03	13.05	Duration 10 minutes + 1 lap
Race 3 – Heat 2	Junior Rotax	BvC	13.15	13.23	13.25	Duration 10 minutes + 1 lap
Race 4 – Heat 1	Mini Max	All	13.35	13.43	13.45	Duration 10 minutes + 1 lap
Race 5 – Heat 1	Honda Cadet	All	13.55	14.03	14.05	Duration 10 minutes + 1 lap
Race 6 – Heat 2	Senior Rotax	AvC	14.15	14.23	14.25	Duration 10 minutes + 1 lap
Race 7 – Heat 3	Junior Rotax	AvC	14.35	14.43	14.45	Duration 10 minutes + 1 lap
Race 8 – Heat 4	Junior Rotax	BvD	14.55	15.03	15.05	Duration 10 minutes + 1 lap
Race 9 – Heat 2	Mini Max	All	15.15	15.23	15.25	Duration 10 minutes + 1 lap
Race 10 – Heat 3	Senior Rotax	ΑvΒ	15.35	15.43	15.45	Duration 10 minutes + 1 lap
Race 11 – Heat 2	Honda Cadet	All	15.55	16.03	16.05	Duration 10 minutes + 1 lap
Race 12	Junior Rotax	Repechage	16.35	16.43	16.45	Duration 10 minutes + 1 lap
Race 13	Senior Rotax	Repechage	16.55	17.03	17.05	Duration 10 minutes + 1 lap



Wera Tools 2022 British Kart Championship





#### Sunday

Warm Up	Class	Group	Gate Open	Start Time	Notes
Warm Up	Honda Cadet	All	08.55	09.00	Duration 8 minutes
Warm Up	Mini Max	All	09.05	09.10	Duration 8 minutes
Warm Up	Junior Rotax	Qualified Drivers	09.15	09.20	Duration 8 minutes
Warm Up	Senior Rotax	Qualified Drivers	09.25	09.30	Duration 8 minutes

Prefinals	Class	Group	Gate Open	Gate Close	Start Time	Notes
Race 14	Honda Cadet	Prefinal	09.50	09.58	10.00	Duration 12 minutes + 1 lap
Race 15	Mini Max	Prefinal	10.15	10.23	10.25	Duration 12 minutes + 1 lap
Race 16	Junior Rotax	Prefinal	10.40	10.48	10.50	Duration 12 minutes + 1 lap
Race 17	Senior Rotax	Prefinal	11.05	11.13	11.15	Duration 12 minutes + 1 lap

Break 11.40 - 12.30

Finals	Class	Group	Gate Open	Gate Close	Start Time	Notes
Race 18	Honda Cadet	Final	12.20	12.28	12.30	Duration 15 minutes + 1 lap
Race 19	Mini Max	Final	12.50	12.58	13.00	Duration 15 minutes + 1 lap
Race 20	Junior Rotax	Final	13.20	13.28	13.30	Duration 15 minutes + 1 lap
Race 21	Senior Rotax	Final	13.50	13.58	14.00	Duration 15 minutes + 1 lap

#### **Competitor Notes**

- There will be an Award Ceremony after the Final Results are published for the top 3 drivers in each class.
- Drivers are required to attend wearing their race suit and bring their Helmets.
- From 13.00 until 16.00 on Sunday, wet tyres can be bagged and sealed at the Tyre Distribution point. Tyre bags can be purchased from the sealing area.
- Tyre recycling at the Tyre Distribution point will be from 13.00 until 16.00 on Sunday. 1x recycling credit for every set of tyres purchased.